Honeycomb toroidal graphs are Cayley graphs

Alspach, Brian and Dean, Matthew (2009) Honeycomb toroidal graphs are Cayley graphs. Information Processing Letters, 109 13: 705-708. doi:10.1016/j.ipl.2009.03.009

Author Alspach, Brian
Dean, Matthew
Title Honeycomb toroidal graphs are Cayley graphs
Journal name Information Processing Letters   Check publisher's open access policy
ISSN 0020-0190
Publication date 2009-06-15
Sub-type Article (original research)
DOI 10.1016/j.ipl.2009.03.009
Volume 109
Issue 13
Start page 705
End page 708
Total pages 4
Editor A. Tarlecki
Place of publication Maryland Heights, MO, U. S. A.
Publisher Elsevier B.V.
Language eng
Subject 0802 Computation Theory and Mathematics
Abstract There is a particular family of trivalent vertex-transitive graphs that have been called generalized honeycomb tori by some and brick products by others. They have been studied as hexagonal embeddings on the torus as well. We show that all these graphs are Cayley graphs on generalized dihedral groups.
Keyword Cayley Graph
Honeycomb toroidal graphs
Interconnection networks
Q-Index Code C1
Q-Index Status Provisional Code
Additional Notes This research was partially supported by the Natural Sciences and Engineering Research Council of Canada

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Feb 2010, 14:53:38 EST by Rosalind Blair on behalf of Faculty of Science